# SDR ASAA2019040188804

- Difficulty date: January 8, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 41,303 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320500
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDER FLOOR COMPARTMENT FLOOR BEAM HAS CORROSION ON TOP SURFACE AT FRAME C66 RBL1473 MM ADJACENT TO R2 DOOR. ATTACHED. GROUNDED. REMOVED CORROSION IAW SRM 53-41-14-283-002. ORIG. MAT S .150, REMAINING MAT IS .00. 100% MAT LOSS. REMOVED DAMAGED AREA AND REPAIRED IAW A320 SRM 53-41-14-300-001 REPAIR PRINCIPLE 6. THIS IS A CATEGORY A REPAIR.
